# SDR SWIA200311734

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 22,643 hours, 32,119 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT RETRACT FOR APPROXIMATELY TWO MINUTES AFTER TAKEOFF.  LANDING GEAR CHECKS OK.  COULD NOT DUPLICATE PROBLEM.
